# SDR VNAA20251004019

- Difficulty date: August 28, 2024
- Submitted: October 4, 2025
- Operation: Air carrier
- Aircraft: N550NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15323
- Aircraft time: 25,071 hours, 22,565 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CH6903312413
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REWORK (2EA) BTW STGR 19L TO 17L AND FS 477.40 AT FWD FUSELAGE.  PREVIUS REWORK (2EA) BTW STGR 19L TO 17L AND FS 477.40 AT FWD FUSELAGE WERE REPAIRED PER REO 690-53-00-636 REV - -
